| Catalog Number |
367862 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd vacutainer® k2 edta (k2e) plus blood collection tubes underfilled 4 times.There was no report of patient impact.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for the investigation.Therefore, 100 retention samples from bd inventory were evaluated by visual examination and 10 retention samples by functional testing.The issue of underfill was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint cannot be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.